Ibuprofen and dayquil

Common Questions and Answers about Ibuprofen and dayquil

ibuprofen

I've been taking <span style = 'background-color: #dae8f4'>ibuprofen</span>, <span style = 'background-color: #dae8f4'>dayquil</span>/Nyquil, sinus decongestant. Not all together of course, but I usually do take the ibuprofen with whatever I take for the sinuses. And nothing! My face hurts so bad, feels like my head is in a vicescript, terrible head ache, ear ache, throat hurts, coughing, runny nose, nausea, diarreha, loss of appetite. I can't find anything to take the pain away. What can I do to make this pain go down?
It persisted for 2 1/2 weeks until I took Aleve (I'm allergic to <span style = 'background-color: #dae8f4'>ibuprofen</span> and acetaminophen) a night prior to my visit to the doctor The next morning I woke up with none of the symptoms. When I got checked it was just a body check no blood test or urine test but the doctor said I seemed fine and told me if the symptoms came back I should come back to get lab tested and blood withdrawn and spinal tap but the symptoms did not come back.
I think probably my immune system is just weak these days because i've battled with a cold and sore throat the entire past week. I thought light of it and just treated by resting/<span style = 'background-color: #dae8f4'>ibuprofen</span>. Last night I left at 2 am to get some Nyquil from nearby Safeway, turns out they're closed from 1-5am. the local 7-eleven also didn't have anything. I came back disappointed. Figured i'll pick up the meds from Walmart on the way to work at 4 since I couldn't sleep anyways!
I have tried pretty much EVERYTHING I could to get off painpills ! I've gone to the dr & was prescribed suboxone thinking it would help me quit... It didn't & no don't do it! All the suboxone was for me was something to take so I wouldn't have withdrawls until I could get my next fix. If you only took it for like a week or two, then I think it could really help, but do NOT take it longer than 2 weeks because drs.
I think anything without alcohol is fine?... I used to just get the Johnson's vapor bath stuff for babies and use it along with <span style = 'background-color: #dae8f4'>ibuprofen</span>...
I have tried pretty much EVERYTHING I could to get off painpills ! I've gone to the dr & was prescribed suboxone thinking it would help me quit... It didn't & no don't do it! All the suboxone was for me was something to take so I wouldn't have withdrawls until I could get my next fix. If you only took it for like a week or two, then I think it could really help, but do NOT take it longer than 2 weeks because drs.
Today, he called me at work and his temperature is 104.2 even though medicated with <span style = 'background-color: #dae8f4'>ibuprofen</span> and <span style = 'background-color: #dae8f4'>dayquil</span>. I increased his ibuprofen dosage to a "prescription strength" amount. Put him to bed, and 3 hrs. later his temp dropped to 100. But as he is lying here beside me finally asleep he is wheezing and that scares me. What do I need to do?
I've taken allegra but it didn't have any effect. I'm thinking ibuprofen or something like dayquil. What about mucinex?
The nyquil helps you sleep with something similar to benedryl, which dries up your nose and makes you sleepy. <span style = 'background-color: #dae8f4'>ibuprofen</span> and tylenol can be taken together, and you can always ask the pharmacist about combinations. Sleeping propped up might help, so that the stuff dripping down your throat doesn't stay there to make it sore. Oh, and if you feel your lungs crackling/feeling like rice crispies, you probably have pneumonia (been there, done that).
This feeling is by far one of the worst feelings it makes my head feel heavy I don't feel like my self and it makes me feel drowsy and it doesn't allow me to concentrate and when I move around and walk or talk even for a short period of time I feel disoriented. I went to the doctor around the 3.5 week mark he told me when a cold does not go after about 2 weeks it's most likely a sinus infection and gave me antibiotics and a cough syrup to take.
I never found anything but DayTime (it's like <span style = 'background-color: #dae8f4'>dayquil</span>, just cheaper) and it didn't help. My parents woke up at about 6, and I went back into their room. I told my mom that my throat was hurting really bad, and she asked me if I took anything for it. I told her I had taken DayTime but it didn't help. She gave me some NightTime, and an 800mg painkiller. It helped me, and she ended up taking me to the doctors (didn't go to school).
If you have a cough, Delsym works really well, and that's often the reason folks are up at night. <span style = 'background-color: #dae8f4'>ibuprofen</span> tends to work better for muscular aches than does Tylenol too. Hope this in some way helps.
Nitric oxide is lethal to bacteria and viruses and is also known to increase oxygen absorption in your lungs from 10-25 percent. This is why it's important to inhale through your nose, especially when you are exercising. your smell and taste buds are connected. If you can't breathe well through your nose, then your sense of smell will suffer, which means that your sense of taste will be altered as well. This can lead to appetite and weight issues.
On Wednesday I went to the hospital and they attributed it to a recent exercise program I had started even though I had stopped it a week earlier. They prescribed percocet and muscle relaxers and <span style = 'background-color: #dae8f4'>ibuprofen</span>. This didn't even ease the pain, By Friday I could not move without excruciating pain going up my head. I went to the doctor and he said the same, must be your recent exercise. He said take more of the percocet, gave me an anti-inflamitory shot and sent me for X-rays.
The War was fought alone for awhile. But then, others joined me and now we have the continuing Conversation. This is the place to be to get off and stay off Tramadol. Welcome Warriors!
So glad you are choosing to join us. This is the place to be if you want off Tramadol. Lots of love, information and empathy here!
This is the place to be if you want off Tramadol ... you'll get support here. We're so glad you found us!
It does get better I promise, just don't give up now hot showers/baths help along with otc <span style = 'background-color: #dae8f4'>ibuprofen</span> 200mg. 2-3 every 4-6hrs seems to help with the pain also. Drink lots of fluids and get active as soon as you can as it will help to clear you system. Good luck and God bless.
- but if this is as bad as it's goin to get, I got off way too easy. My pain is pretty bad, but I just ate some bread and I'm about to take 800mg <span style = 'background-color: #dae8f4'>ibuprofen</span> and see how it goes(stomach too touchy for the toradol)....it's definitely not as bad as I thought it would be though. I do have a bit of advice for anyone just starting/thinking about starting...abandon your dignity and any self-images you have of being the perfect wife/mommy/son/daughter/husband/father.....
A bright side is that I noticed how much I would forget when I was high on pills, and I really wasnt as intelligent and productive as I thought I was. I have a demanding job that requires attending meetings and being alert and productive all day. So it is hard to be at work while detoxing. I rely on caffeine, it is about all that can keep my mood somewhat up. And try making to-do lists. If your like me you will start to feel overwhelmed having to do everything without the drugs energy.
jhollows right hang in there not long to go before you feel better and you will be proud that u did it u can do it at home i took a vac 1 week to get of this s**t and i did it Today is my 2 week mark and i feel great (Exepct sleepin wrong made my neck hurt but i know i can tough it out dont need no pills for sure) just keep counting the days take hot baths is the best thing ever remember not long to go
I am having the similar problems. I feel dizzy and then my heart starts racing and I feel like I need to have a bowel movement. It is very scary. This discussion is related to <a href='http://www.medhelp.org/posts/show/235578'>VAGUS NERVE and STOMACH or HEART LURCHES (spasms)</a>.
I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
Five months after the implant I elected to have the swine flu vaccination which resulted in a numb feeling and tingling in the extremities along with diarrhea and dizziness that subsided after a few days. Since then the tingling has combined with the aching in the lower extremities and progressed upward to include the thighs. Exercise makes all of the symptoms worse, as I experience severe aching and muscle twitching after any kind of physical activity.
MedHelp Health Answers